Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering form hashimoto thyroditis causing hypothyroidism. On thyroid hormonal therapy. What are the normal TSH levels and therapy?

hi i am 23 year old male i am suffering fro hashimoto thyroditis thus causing me hypothyroidis,now my question is i am on synthetic thyroid hormones but still my tsc fluctuates and i wanted to know what are the normal tsh levels please doc tell me and yes plus is there any way to reverse the diffuse hairloss that this thyroid disorder have given me?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM, I am Dr Das
Firstly, hushimotos thyroiditis is an autoimmune condition where destruction of the thyroid tissue occurs due to presence of anti TPO antibodies.
Normal TSH level depends upon the test method and the laboratory. But cut off value taken is 7 to 8 not more than that.
Continue the treatment. When the TSH level comes down to normal, then the hair fall will automatically decreases.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor